MathSciNet Relay Station
MathSciNet bibliographic data
MR191113 (32 #8522) 65.66
Parter, Seymour V. Numerical methods for generalized axially symmetric potentials. J. Soc. Indust. Appl. Math. Ser. B Numer. Anal. 2 1965 500–516.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement